# SDR ASAA2017091322121

- Difficulty date: September 13, 2017
- Submitted: October 9, 2017
- Operation: Air carrier
- Aircraft: N709AS
- Make and model: Boeing 737490
- Aircraft serial: 28896
- Aircraft time: 51,381 hours, 34,116 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 69773671
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OTBD BS 727 FRAME CRACKED, STRINGER 18A.  ACFT GROUNDED.  ACCOMPLISHED A REPAIR IAW AD20122304-400-53-011R, AND AD20122304-400-53-8.
